A note on a note to the finite T-sum of L-R fuzzy numbers and further considerations


Fuzzy Sets and Systems, vol.443, pp.52-57, 2022 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 443
  • Publication Date: 2022
  • Doi Number: 10.1016/j.fss.2022.02.014
  • Journal Name: Fuzzy Sets and Systems
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Applied Science & Technology Source, Communication Abstracts, Computer & Applied Sciences, INSPEC, zbMATH
  • Page Numbers: pp.52-57
  • Keywords: Fuzzy arithmetic, Fuzzy number, Product t-norm
  • Akdeniz University Affiliated: Yes


© 2022 Elsevier B.V.This paper addresses a flaw in the application of the Nguyen type theorem recently published in Fuzzy Sets and Systems by Urbanski et al. (2021). A counterexample is given to prove wrong the suggested application. Appropriate applications to product t-norm arithmetic of fuzzy intervals are provided. It is observed that the Nguyen type theorem introduces equivalent level of complexity in fuzzy arithmetic compared with the direct use of the generalized extension principle.